Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 613065, 7 pages
http://dx.doi.org/10.1155/2013/613065
Research Article

The Bäcklund Transformations, Exact Solutions, and Conservation Laws for the Compound Modified Korteweg-de Vries-Sine-Gordon Equations which Describe Pseudospherical Surfaces

1Mathematics Department, Faculty of Science, Tabouk University, Tabouk, Saudi Arabia
2Mathematics Department, Faculty of Science, Beni-Suef University, Beni-Suef, Egypt

Received 14 November 2012; Revised 21 January 2013; Accepted 24 January 2013

Academic Editor: Laurent Gosse

Copyright © 2013 S. M. Sayed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Beals, M. Rabelo, and K. Tenenblat, “Bäcklund transformations and inverse scattering solutions for some pseudospherical surface equations,” Studies in Applied Mathematics, vol. 81, no. 2, pp. 125–151, 1989. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. S. Chern and K. Tenenblat, “Pseudospherical surfaces and evolution equations,” Studies in Applied Mathematics, vol. 74, no. 1, pp. 55–83, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. J. Ablowitz, D. J. Kaup, A. C. Newell, and H. Segur, “The inverse scattering transform-Fourier analysis for nonlinear problems,” Studies in Applied Mathematics, vol. 53, no. 4, pp. 249–315, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. K. Chadan and P. C. Sabatier, Inverse Problems in Quantum Scattering Theory, Springer, New York, NY, USA, 1977. View at MathSciNet
  5. V. E. Zakharov and A. B. Shabat, “Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II,” Functional Analysis and Its Applications, vol. 13, no. 3, pp. 166–174, 1979. View at Publisher · View at Google Scholar
  6. M. Crampin, “Solitons and SL(2,R),” Physics Letters A, vol. 66, no. 3, pp. 170–172, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  7. K. Konno and M. Wadati, “Simple derivation of Bäcklund transformation from Riccati form of inverse method,” Progress of Theoretical Physics, vol. 53, no. 6, pp. 1652–1656, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. M. Miura, Bäcklund Transformations, the Inverse Scattering Method, Solitons, and Their Applications, vol. 515 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1976. View at MathSciNet
  9. A. C. Scott, F. Y. F. Chu, and D. W. McLaughlin, “The soliton: a new concept in applied science,” vol. 61, pp. 1443–1483, 1973. View at Google Scholar · View at MathSciNet
  10. E. G. Reyes, “On geometrically integrable equations and hierarchies of pseudo-spherical type,” in The Geometrical Study of Differential Equations, vol. 285 of Contemporary Mathematics, pp. 145–155, American Mathematical Society, Providence, RI, USA, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. K. Tenenblat, Transformations of Manifolds and Applications to Differential Equations, vol. 93 of Pitman Monographs and Surveys in Pure and Applied Mathematics, Longman, Harlow, UK, 1998. View at MathSciNet
  12. A. H. Khater, O. H. El-Kalaawy, and D. K. Callebaut, “Bäcklund transformations and exact solutions for Alfvén solitons in a relativistic electron-positron plasma,” Physica Scripta, vol. 58, no. 6, pp. 545–548, 1998. View at Google Scholar · View at Scopus
  13. A. H. Khater, D. K. Callebaut, and S. M. Sayed, “Exact solutions for some nonlinear evolution equations which describe pseudo-spherical surfaces,” Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 387–411, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. V. E. Zakharov and A. B. Shabat, “Exact theory of two-dimensional self-focusing and one-dimensional self-modulation of waves in nonlinear media,” Journal of Experimental and Theoretical Physics, vol. 34, pp. 62–69, 1972. View at Google Scholar
  15. R. Sasaki, “Soliton equations and pseudospherical surfaces,” Nuclear Physics B, vol. 154, no. 2, pp. 343–357, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. A. Cavalcante and K. Tenenblat, “Conservation laws for nonlinear evolution equations,” Journal of Mathematical Physics, vol. 29, no. 4, pp. 1044–1049, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  17. M. Wadati, H. Sanuki, and K. Konno, “Relationships among inverse method, Bäcklund transformation and an infinite number of conservation laws,” Progress of Theoretical Physics, vol. 53, pp. 419–436, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. H. Khater, D. K. Callebaut, and S. M. Sayed, “Conservation laws for some nonlinear evolution equations which describe pseudo-spherical surfaces,” Journal of Geometry and Physics, vol. 51, no. 3, pp. 332–352, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. G. Reyes, “Pseudo-spherical surfaces and integrability of evolution equations,” Journal of Differential Equations, vol. 147, no. 1, pp. 195–230, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. E. G. Reyes, “Conservation laws and Calapso-Guichard deformations of equations describing pseudo-spherical surfaces,” Journal of Mathematical Physics, vol. 41, no. 5, pp. 2968–2989, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. Antonova and A. Biswas, “Adiabatic parameter dynamics of perturbed solitary waves,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 3, pp. 734–748, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. S. Johnson and A. Biswas, “Perturbation of dispersive topological solitons,” Physica Scripta, vol. 84, no. 1, Article ID 015002, 2011. View at Publisher · View at Google Scholar · View at Scopus
  23. S. M. Sayed, A. M. Elkholy, and G. M. Gharib, “Exact solutions and conservation laws for Ibragimov-Shabat equation which describe pseudo-spherical surface,” Journal of Computational and Applied Mathematics, vol. 27, no. 3, pp. 305–318, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. S. M. Sayed, O. O. Elhamahmy, and G. M. Gharib, “Travelling wave solutions for the KdV-Burgers-Kuramoto and nonlinear Schrödinger equations which describe pseudospherical surfaces,” Journal of Applied Mathematics, Article ID 576783, 10 pages, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. S. M. Sayed and G. M. Gharib, “Canonical reduction of self-dual Yang-Mills equations to Fitzhugh-Nagumo equation and exact solutions,” Chaos, Solitons & Fractals, vol. 39, no. 2, pp. 492–498, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. A. I. Bobenko, “Surfaces in terms of 2 by 2 matrices. Old and new integrable cases,” in Harmonic Maps and Integrable Systems, Aspects of Mathematics E23, pp. 83–127, Vieweg, Braunschweig, Germany, 1994. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. A. S. Fokas, I. M. Gelfand, F. Finkel, and Q. M. Liu, “A formula for constructing infinitely many surfaces on Lie algebras and integrable equations,” Selecta Mathematica. New Series, vol. 6, no. 4, pp. 347–375, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. A. S. Fokas and Q. M. Liu, “Generalized conditional symmetries and exact solutions of non-integrable equations,” Theoretical and Mathematical Physics, vol. 99, no. 2, pp. 571–582, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. A. S. Fokas and I. M. Gelfand, “Surfaces on Lie groups, on Lie algebras, and their integrability,” Communications in Mathematical Physics, vol. 177, no. 1, pp. 203–220, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. A. S. Fokas and I. M. Gelfand, “Integrability of linear and nonlinear evolution equations and the associated nonlinear Fourier transforms,” Letters in Mathematical Physics, vol. 32, no. 3, pp. 189–210, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. A. S. Fokas, “A unified transform method for solving linear and certain nonlinear PDEs,” Proceedings of the Royal Society of London Series A, vol. 453, no. 1962, pp. 1411–1443, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. A. S. Fokas, “Two-dimensional linear partial differential equations in a convex polygon,” Proceedings of the Royal Society of London Series A, vol. 457, no. 2006, pp. 371–393, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. A. S. Fokas, “Integrable nonlinear evolution equations on the half-line,” Communications in Mathematical Physics, vol. 230, no. 1, pp. 1–39, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. A. S. Fokas and B. Pelloni, “Integral transforms, spectral representation and the d-bar problem,” Proceedings of the Royal Society of London Series A, vol. 456, no. 1996, pp. 805–833, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  35. A. S. Fokas and L.-Y. Sung, “Generalized Fourier transforms, their nonlinearization and the imaging of the brain,” Notices of the American Mathematical Society, vol. 52, no. 10, pp. 1178–1192, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet